Puiseux series expansion for an eigenvalue of the generalized Friedrichs model with perturbation of rank 1

Saidakhmat Lakaev, Maslina Darus, Shaxzod Kurbanov

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

A family Hμ(p), μ > 0, p ε T of the generalized Friedrichs model with perturbation of rank 1, associated with a system of two particles, moving on the one-dimensional lattice is considered. The existence of a unique eigenvalue E(μ, p), of the operator Hμ (p) lying below the essential spectrum is proved. For any p from a neighborhood of the origin, the Puiseux series expansion for eigenvalue E(μ, p) at the point μ = μ(p) 0 is found. Moreover, the asymptotics for E(μ, p) is established as μ → +∞.

Original languageEnglish
Article number205304
JournalJournal of Physics A: Mathematical and Theoretical
Volume46
Issue number20
DOIs
Publication statusPublished - 24 May 2013

Fingerprint

Puiseux Series
series expansion
Series Expansion
eigenvalues
Eigenvalue
Perturbation
perturbation
Essential Spectrum
operators
Operator
Model

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Modelling and Simulation
  • Statistics and Probability

Cite this

Puiseux series expansion for an eigenvalue of the generalized Friedrichs model with perturbation of rank 1. / Lakaev, Saidakhmat; Darus, Maslina; Kurbanov, Shaxzod.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 46, No. 20, 205304, 24.05.2013.

Research output: Contribution to journalArticle

@article{89e135dc1ba64de993dfa9a926387b50,
title = "Puiseux series expansion for an eigenvalue of the generalized Friedrichs model with perturbation of rank 1",
abstract = "A family Hμ(p), μ > 0, p ε T of the generalized Friedrichs model with perturbation of rank 1, associated with a system of two particles, moving on the one-dimensional lattice is considered. The existence of a unique eigenvalue E(μ, p), of the operator Hμ (p) lying below the essential spectrum is proved. For any p from a neighborhood of the origin, the Puiseux series expansion for eigenvalue E(μ, p) at the point μ = μ(p) 0 is found. Moreover, the asymptotics for E(μ, p) is established as μ → +∞.",
author = "Saidakhmat Lakaev and Maslina Darus and Shaxzod Kurbanov",
year = "2013",
month = "5",
day = "24",
doi = "10.1088/1751-8113/46/20/205304",
language = "English",
volume = "46",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "20",

}

TY - JOUR

T1 - Puiseux series expansion for an eigenvalue of the generalized Friedrichs model with perturbation of rank 1

AU - Lakaev, Saidakhmat

AU - Darus, Maslina

AU - Kurbanov, Shaxzod

PY - 2013/5/24

Y1 - 2013/5/24

N2 - A family Hμ(p), μ > 0, p ε T of the generalized Friedrichs model with perturbation of rank 1, associated with a system of two particles, moving on the one-dimensional lattice is considered. The existence of a unique eigenvalue E(μ, p), of the operator Hμ (p) lying below the essential spectrum is proved. For any p from a neighborhood of the origin, the Puiseux series expansion for eigenvalue E(μ, p) at the point μ = μ(p) 0 is found. Moreover, the asymptotics for E(μ, p) is established as μ → +∞.

AB - A family Hμ(p), μ > 0, p ε T of the generalized Friedrichs model with perturbation of rank 1, associated with a system of two particles, moving on the one-dimensional lattice is considered. The existence of a unique eigenvalue E(μ, p), of the operator Hμ (p) lying below the essential spectrum is proved. For any p from a neighborhood of the origin, the Puiseux series expansion for eigenvalue E(μ, p) at the point μ = μ(p) 0 is found. Moreover, the asymptotics for E(μ, p) is established as μ → +∞.

UR - http://www.scopus.com/inward/record.url?scp=84877784768&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84877784768&partnerID=8YFLogxK

U2 - 10.1088/1751-8113/46/20/205304

DO - 10.1088/1751-8113/46/20/205304

M3 - Article

VL - 46

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 20

M1 - 205304

ER -